# SDR DALA13044751605

- Difficulty date: September 12, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 66,457 hours, 9,279 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, MX REPORTED A CRACK COMMON TO THE NR 2 INBD PYLON STRUT SIDE SKIN.  CRACK IS LOCATED AT THE UPPER AFT CORNER OF THE 442AL ACCESS DOOR CUTOUT AND MEASURES APPROXIMATELY 1.250" LENGTH AND IS IN BOTHLAYERS OF THE SKIN ASSY.   REMOVED DAMAGE AND INSTALLED REPAIR DOUBLERS IAW EA 518455-14.
